Solitons in a 3d integrable model

S. M. Sergeev

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

Equations of motion for a classical 3d discrete model, whose auxiliary system is a linear system, are investigated. The Lagrangian form of the equations of motion is derived. The Lagrangian variables are a triplet of 'tau functions'. The equations of motion for the triplet of tau functions are three trilinear equations. Simple solitons for the trilinear equations are given. Both the dispersion relation and the phase shift reflect the triplet structure of equations.

Original languageEnglish
Pages (from-to)364-368
Number of pages5
JournalPhysics Letters. Section A: General, Atomic and Solid State Physics
Volume265
Issue number5-6
DOIs
Publication statusPublished - 7 Feb 2000
Externally publishedYes

Fingerprint Dive into the research topics of 'Solitons in a 3d integrable model'. Together they form a unique fingerprint.

  • Cite this